# SDR WRLA96042

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 608473
- Condition: Failed
- Location: Rt Upper
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OUT, FLIGHT CREW NOTED UPPER AUXILIARY BOOST PUMP FAILED.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED RIGHT UPPER AUXILIARY BOOST PUMP.  RESET RCCB.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
